# SDR 06FDEA03239

- Difficulty date: September 11, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 47,667 hours, 10,945 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER WING FUSELAGE LONGERON 28 LOWER SIDE OF R3 DOOR STA 1256   FOUND WITH CORROSION.  REMOVED AS PER SRM 51-21-01 VOLUME II AND FOUND WITHIN LIMIT AS PER SRM 53-00-01   FIGURE 3   VOLUME I. ORIGINAL THICKNESS = 0.250", REMOVED THICKNESS = 0.038", AND REMAINING   THICKNESS   = 0.212". REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
